Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Direct factors of $\left( {AL} \right)$-spaces


Author: David W. Dean
Journal: Bull. Amer. Math. Soc. 71 (1965), 368-371
DOI: https://doi.org/10.1090/S0002-9904-1965-11299-X
MathSciNet review: 0180827
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. M. Day, Normed linear spaces, New York, 1962. MR 145316
  • 2. J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151-182. MR 48787
  • 3. N. Dunford and J. T. Schwartz, Linear operators, Vol. 1, Interscience, New York, 1958.
  • 4. D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89-108. MR 37465
  • 5. A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property (1), J. Math. Anal. Appl. 3 (1961), 537-546. MR 150256


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11299-X

American Mathematical Society